Jump to content
Psychobuff

Decision advice - Dr. Bisanga transplant - Taking Propecia

Recommended Posts

Hi there

 

I'm very close to pulling the trigger on booking a surgery with Dr. Bisanga for an FUE, 2500/2700 graft transplant.

 

I have done what I feel is good research (lurked forums) and Dr. Bisanga seems to fit the bill very well in regards to his online reviews and in dealing with him personally.

I had a consultation with him in London a few weeks ago.

 

Now, despite having felt very confident in my research I've become very nervous about making the final booking, paying the deposit and wondering if I'm making the right choice.

 

Another aspect is that I started taking Propecia under Dr.Bisanga's advice.

I was adamant on not taking Propecia due to the possible side affects but took it under his good word.

I have become anxious about long term effects of this drug.

 

I'd like to ask here if there's any advice or re-assurance you'd be able to give based on my choices?

I know a lot of things are down to personal preference of course but I trust your greater knowledge

of both the drug Propecia and of Dr. Bisanga within the world of surgery.

 

I would truly appreciate any advice you could give!

 

Thank you

IMG_3054.jpg.2bfb2cbcc9424308d6da3e2972b92d89.jpg

IMG_3052.jpg.9d56346cd5904261d5a50ce9549b552c.jpg

IMG_3051.jpg.184f0249e91c47186d6e1317b1d1af58.jpg

IMG_3053.jpg.edb8ed4f5d1f5dcb55281cb7bf0ace77.jpg

Edited by Psychobuff

Share this post


Link to post
Share on other sites

Most of the questions mate have been covered with people’s experiences a million times across the forums. Use the search features to find relevant threads.

 

In a nutshell there is an element of risk with hair transplantion in terms of it not working optimally. And all drugs have side effects. And there is a risk with having side effects with Propecia.

 

I personally do not take it and fortunately do not need it and would not be comfortable taking it .

 

You need to weight it up and make a personal decision. There’s plenty out there who had the sides but equally there appears those who have not.

Share this post


Link to post
Share on other sites

I've been on finasteride for over 10 years now and all I can say is that I wish I had started it sooner. Did wonders for my hair. I actually saw a considerable amount of regrowth and it slowed down my hair loss to a level where I can barely notice it.

 

I haven't had any side effects except for maybe the first couple weeks, but even then I'm not sure if it was all in my head or not because I had read so many horror stories about it. You can always stop taking it or lower the dosage if you find you're very sensitive to its side effects.

Share this post


Link to post
Share on other sites

I recently had my second procedure with Dr Bisanga.

The first procedure procedure exceeded my expectations and I am waiting for the outcome of my second procedure.

I spent 2 years researching and meeting different surgeons.

I actively looked for negative reviews for BHR on the forums and I couldn’t find any that concerned me.

I also met one “representative” for a clinic who had repair work with him!

Nevertheless I still got cold feet and postponed surgery after I had made an appointment.

My recommendation is to do your research so you can have no regrets.

Share this post


Link to post
Share on other sites

Regarding the propecia, you're right that it ultimately comes down to a personal decision. As BaldingBlogger pointed out, all medications come with the risk of side effects, and you have to weigh for yourself the pros and cons and what risks you're willing to take. I took it for a couple of years, and didn't have any major side effects, but after some time, I suspected that I was experiencing weaker erections due to the drug. I stopped taking it and everything returned to normal. My hair loss isn't so extensive that I feel it's a necessity for me at this point, and even if it were, I would probably still choose to not take it. My libido/sex life is more important to me, and may not be the case for everyone.

 

That said, the only way I knew for sure whether or not the drug was for me was by taking it and trying it out. There are anecdotal reports online of guys experiencing permanent sides, but I'm not sure how substantiated these are or what studies there are to back them up.... And again, it's just a risk you that you have to be comfortable taking. Trust your gut and you'll know what you're supposed to do.


I am a patient advocate for Dr. Parsa Mohebi in Los Angeles, CA. My views/opinions are my own and don't necessarily reflect the opinions of Dr. Mohebi and his staff.

Check out my hair loss website for photos

FUE surgery by Dr. Mohebi on 7/31/14
2,001 grafts - Ones: 607; Twos: 925; Threes: 413; Fours: 56

Share this post


Link to post
Share on other sites
Hi there

 

I'm very close to pulling the trigger on booking a surgery with Dr. Bisanga for an FUE, 2500/2700 graft transplant.

 

I have done what I feel is good research (lurked forums) and Dr. Bisanga seems to fit the bill very well in regards to his online reviews and in dealing with him personally.

I had a consultation with him in London a few weeks ago.

 

Now, despite having felt very confident in my research I've become very nervous about making the final booking, paying the deposit and wondering if I'm making the right choice.

 

Another aspect is that I started taking Propecia under Dr.Bisanga's advice.

I was adamant on not taking Propecia due to the possible side affects but took it under his good word.

I have become anxious about long term effects of this drug.

 

I'd like to ask here if there's any advice or re-assurance you'd be able to give based on my choices?

I know a lot of things are down to personal preference of course but I trust your greater knowledge

of both the drug Propecia and of Dr. Bisanga within the world of surgery.

 

I would truly appreciate any advice you could give!

 

Thank you

 

I wouldn't let anyone tell you to take the drug, even a doctor. It's a personal decision.

 

I wondered the same as you a few years back. I got sides. I'm still not 100% but it took me over a year to recover properly. There are loads of people out there that have had sides persist.

 

End of the day, do you want to take a medicine long term that changes you at a hormonal level? It's a big decision.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×